# SDR A6WA201644429

- Difficulty date: October 14, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 31,287 hours, 30,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R33010
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS LIGHTNING STRIKE DAMAGE ON SKIN AND STRINGER AT FS 248-265 S14L.
